The Diabetes Forum Support Community For Diabetics Online banner
1 - 2 of 2 Posts

· Registered
Joined
·
2 Posts
Discussion Starter · #1 ·
my dad has had diabetes for a litle over 10 years now and he seems to get worse. at first he was just on the pills but 5 years ago his doctor told him if he could eat right then he wouldn't need them. i was unaware of this. he is now required to take the shots since he was rushed to the hospital months ago with ketoacidosis. there have been more complications than ever in the recent year. he was admitted to the hospital earlier this year with diabetic ketoacidosis, 2 months ago he was driving and became confused and didn't know where he was. his car was in an accident with a pole and he didn't even remember it. he ended up in a neighborhood in another city. we had to call 911 to have them find him from his cell phone. recently i noticed that his finger looks like they are blistered. he says he burned himself while cooking but i know that's not true. he wouldn't burn all of his fingers and the entire finger. they are peeling and are really red. the other day i noticed that he is losing his fingernails. i have tried to research this and can't find anything. can you please help?? thank you
 

· Registered
Joined
·
2 Posts
Discussion Starter · #3 ·
Your dad should see an endocrinologist (diabetes specialist) as soon as possible. We cannot diagnose here. there is no way we can decidee whether this is a diabetes related complication, or not.

Your dad may have reached a stage where he needs to take insulin. With insulin he should not have a lot of high blood sugar. the endocrinologist can make that decision. Good luck to you and your dad~

Richard
my dad is already on insulin, has been since the hospital scare earlier this year. i'm just wondering what the problem with his fingers is and if it's something major. thanks for your response
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top